Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had a overdose of sleeping pills. What should be done for this?

my friend thinks that shes overdosed on sleeping pills she said:
"three 15 mg pills at four, and three more at nine ish?
which is too close to take pills i got the times messed up
three is already a lot"
shes going to stay awake until they wear off but shes extremely tired
is there anything she can do at home to help? like eating or anything else that would be most likely available to her? she cant get help right now and she lives states away from me
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

The course in her depends upon the class of medicines she took. You have mentioned that she took 15 mg drugs which may be Tamazepam most likely. The drug is a benzodiazepine and its over dose is safe, but reports of severe complications with overdose are also there. As she took about 6 times the prescribed dose so there is need to consult a doctor in ER. Just ask her to get her vitals checked and then wait for drug to pass by body metabolism. If condition worsens medicines like Flumazenil are needed to antagonize the effect of drug.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor